Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On a method of comparison for straight-line nets


Author: Louise D. Cummings
Journal: Bull. Amer. Math. Soc. 39 (1933), 411-416
DOI: https://doi.org/10.1090/S0002-9904-1933-05649-5
Cited work: Bull. Amer. Math. Soc., Volume 38, Number 2 (1932), 59--65
Cited work: Bull. Amer. Math. Soc., Volume 38, Number 2 (1932), 105--110
Cited work: Bull. Amer. Math. Soc., Volume 38, Number 10 (1932), 700--702
MathSciNet review: 1562638
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1933-05649-5

American Mathematical Society